# SDR AALA202402066609

- Difficulty date: January 2, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 63,764 hours, 26,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56765
- Condition: Corroded
- Location: Bs 947-967 Lbl30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN AFT LAVATORY FLOOR STRUCTURE INTERCOSTAL FROM BS 947 TO BS 967, LBL 30. REPLACED INTERCOSTAL PER AARD 51-00-05-1R1.
